# SDR DALA2018022201075

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,991 hours, 22,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACKED FRAME AT BS 727B, BETWEEN STRINGERS 8R AND 9R IN THE PASSENGER COMPARTMENT.  MAINTENANCE REPAIRED THE FRAME IAW ERA 566042-14AD, REV ORIG, AND ETI-37-18-344.
